# SDR QXEA2011111401215

- Difficulty date: November 4, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 10,870 hours, 11,793 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Bs 783.102
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION FOUND AT STA X783.102.  REMOVED CORROSION AT STA X783.102 IAW SRM 51-21-00-00-02. CLEANED, TREATED WITH ALODINE AND PRIMED CORRODED AREA AT STATION X 783.102 IAW RD 8/4-53-4068.  ALL WORK PERFORMED DONE IN COMPLIANCE WITH TASK CARD RD 8/4-53-4068.
